# SDR 2022FA0000285

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: General aviation
- Aircraft: N674RL
- Make and model: Bell 407
- Aircraft serial: 53227
- Aircraft time: 12,862 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 206001342101
- Part serial: NA
- Condition: Cracked
- Location: Flight Controls
- Stage of operation: IN
- How discovered: D
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

THE 1200 HOUR CYCLIC STICK INSPECTION (VISUAL INSPECTION FOR CRACKS IN MOUNTING AREA) WAS PERFORMED IAW THE BHT-407-MPI WITH NO INDICATIONS OF CRACKS SEEN. THE AIRCRAFT MAINTENANCE WAS COMPLETED AND THE AIRCRAFT WAS DELIVERED TO THE CUSTOMER. THE CUSTOMER HAS IMPLEMENTED A DYE PENETRANT INSPECTION DUE TO PREVIOUS ISSUES IN THIS AREA. WHEN THE DYE PENETRANT WAS ACCOMPLISHED AFTER DELIVERY, 2 CRACKS WERE FOUND IN THE INSPECTION AREA THAT WAS PREVIOUSLY INSPECTED WITH NO DEFECTS FOUND.
